ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A Generalization of 4-Dimensional Locally Conformal Flat Walker Manifolds

Azimpour, S. and Chaichi, M. and Toomanian, M. (2008) A Generalization of 4-Dimensional Locally Conformal Flat Walker Manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (3). pp. 13-24. ISSN 00002-3043

[img]
Preview
PDF
Download (393Kb) | Preview

    Abstract

    A 4-dimensional Walker metrics with c = 0 on A semi-Riemannian manifold M have been investigated by E. Garci'a-Ri'o and Y.Matsushita. The case c=constant has been studied in [1]. In this paper we generalize these notions to the case of non-constant c. We find the form of the defining functions that makes this manifold similar to locally conformal flat 4-dimensional Walker manifold.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 23 Aug 2012 14:24
    Last Modified: 23 Aug 2012 14:24
    URI: http://mathematics.asj-oa.am/id/eprint/143

    Actions (login required)

    View Item